# SDR AALA202111016381

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737*
- Aircraft serial: 31208
- Aircraft time: 20,788 hours, 8,187 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SOFT FLOORBOARD AT ROW 2 AISLE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
